English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Measure rigidity and p-adic Littlewood-type problems

MPS-Authors
/persons/resource/persons235199

Einsiedler,  Manfred
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235576

Kleinbock,  Dmitry
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Einsiedler, M., & Kleinbock, D. (2007). Measure rigidity and p-adic Littlewood-type problems. Compositio Mathematica, 143(3), 689-702. doi:10.1112/S0010437X07002801.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2A29-0
Abstract
There is no abstract available